# SDR UALA2013071104823

- Difficulty date: July 9, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 71,339 hours, 10,224 cycles
- Engine: Pwa PW4090
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 123
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE STARTER FAILED.  REPLACED STARTER AND START VALVE, OPS CHECKED GOOD.
